On Optimal Dividends in the Dual Model
Astin Bulletin, vol. 43, no. 3, 2013, pp 359 - 372
13 Pages Posted: 27 Feb 2014
Date Written: February 26, 2014
We revisit the dividend payment problem in the dual model of Avanzi et al. Using the fluctuation theory of spectrally positive Levy processes, we give a short exposition in which we show the optimality of barrier strategies for all such Levy processes. Moreover, we characterize the optimal barrier using the functional inverse of a scale function. We also consider the capital injection problem and show that its value function has a very similar form to the one in which the horizon is the time of ruin.
Keywords: Dual model, dividends, capital injections, spectrally positive Levy processes, scale functions
JEL Classification: C44, C61, G24, G32, G35
Suggested Citation: Suggested Citation